Mathematische Annalen

, Volume 257, Issue 2, pp 137–155

On automorphic forms and hodge theory

  • Pilar Báyer
  • Jürgen Neukirch
Article

DOI: 10.1007/BF01458280

Cite this article as:
Báyer, P. & Neukirch, J. Math. Ann. (1981) 257: 137. doi:10.1007/BF01458280

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Pilar Báyer
    • 1
  • Jürgen Neukirch
    • 1
  1. 1.Fachbereich Mathematik der UniversitätRegensburgFederal Republic of Germany

Personalised recommendations